# SDR RAIA00211302

- Difficulty date: October 4, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,382 hours, 15,158 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LT55
- Part serial: 678
- Condition: Shorted
- Part time: 14,125 hours, 13,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5450-STL- COCKPIT OVERHEAD LIGHTING PANEL CIRCUIT BREAKER POPPED. MAINTENANCE DEFERRED PER MEL: SUBSEQUENTLY REMOVED AND REPLACED POWER SUPPLY DIMMER.
